Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Waring's problem for cubic functions


Author: G. Cuthbert Webber
Journal: Trans. Amer. Math. Soc. 36 (1934), 493-510
MSC: Primary 11P05
DOI: https://doi.org/10.1090/S0002-9947-1934-1501753-5
MathSciNet review: 1501753
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11P05

Retrieve articles in all journals with MSC: 11P05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501753-5
Article copyright: © Copyright 1934 American Mathematical Society